# SDR ASAA0944573

- Difficulty date: March 2, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653181
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SHEAR TIE CORROSION OUT OF LIMITS BS 500 WL 148 STR 27R.  REMOVED DAMAGED SHEAR TIE, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-00-07 REPAIR 3.
